On the Navier-Stokes problem

Authors

  • Alexander G. Ramm Kansas State University

DOI:

https://doi.org/10.24297/jam.v16i0.8088

Abstract

One of the millennium problems is discussed. The results of the author’s solution to this problem are explained. The problem discussed is the Navier-Stokes problem in the whole space.

Downloads

Download data is not yet available.

Author Biography

Alexander G. Ramm, Kansas State University

Department of Mathematics  Kansas State University  Manhattan, KS 66506-2602 USA

Published

2019-01-31

How to Cite

Ramm, A. G. (2019). On the Navier-Stokes problem. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8262-8266. https://doi.org/10.24297/jam.v16i0.8088

Issue

Section

Articles